Have you ever noticed getting acne wherever your skin is constantly rubbed on, like wearing a hat or helmet, or playing the violin? You are victim of acne mechanica.
Acne mechanica is acne that is caused by skin friction, heat, pressure on the skin, or when skin isn’t exposed to the air. Sweaty, constantly rubbed skin can quickly break out in a bothersome rash that’s really acne. The most common causes of acne mechanica include wearing:
Perhaps you have an acne problem or maybe you just break out from time to time. Regardless, if you want to get rid of acne, you need to be careful of makeup that can cause acne cosmetica and worsen existing acne. When you go to the cosmetics counter seeking to buy makeup, moisturizer, or anything to put on your face, look at the label. If the words “hypoallergenic” or “non-comedogenic” make you feel confident that the product is good and safe for your skin, then you may very well have been duped.
Acne is not a bacterial problem. Acne is an inherited tendency of too many dead skin cells within the pores. Antibiotics do NOTHING to address this underlying cause. According to Dr. James Fulton, co-developer of Retin A, even if you had an antibiotic that killed 100% of the bacteria, you would still have a recurring acne problem.
Acne Vernata or contact acne, is acne related to exposure to certain substances that sometimes results in irritation, inflammation, acne flares and even allergic reactions. Not all of these reactions affect all people, or even all people who have acne. However, it is important to remember that there is a potential for contact related forms of inflammation or comedogenicity that might lead to acne flares. ~Dr. Mark Lees, Clearing Concepts
You might want to call your Physician instead of your Dermatologist to help combat your acne. REALLY!?
Yes! Helping young women have clear skin is my thing. And often times it’s all in their hormones. Am I advocating every teenager get on the pill…NO! I’m suggesting it will help, much better than antibiotics and prescription acne cream and irritating retinoic creams.